# SDR USAASB04092

- Difficulty date: July 15, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

BUF - FLT 846 - DURING APPROACH, THE FLAP INDICATION SHOWED 2 AND 5 UNITS.  THERE WAS NO ROLL ASSOCIATED WITH THE INDICATION.  THE CREW PERFORMED A GO-AROUND.  ON THE SECOND APPROACH, FLAP INDICATION WERE NORMAL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE CYCLED FLAPS THROUGH THREE FULL CYCLES.  FLAPS OPERATIONALLY CHECKED OK.  (M)
